# SDR ASOA201705233169

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 37,496 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529464603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 FRAME 46 LT FLOOR LEVEL FUSELAGE TO REAR SPAR ANGLE CRACKED. ANGLE REPLACED AS PER SRM 51-40-02.
